# SDR CA110412010

- Difficulty date: April 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KXP2290
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSPONDER NR 1 MODE S TRANSPONDER GENERATING THE CAS MESSAGE : TRANSPONDER 1 FAIL.   RESETTING THE CIRCUIT BREAKER CLEARS THE MESSAGE BUT THEN AFTER CYCLING THE POWER FROM EITHER BATTERY OR GENERATORS OR GPU RESETS THE MESSAGE.
